# SDR NACA20110005

- Difficulty date: January 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED BY NDT REPORT NDT 11-0014 AT FS 303.9 STR 16L ON THE WEB AT THE STRINGER CUT OUT.  REPAIRED WEB AT FS 303.9 STR 16L IAW SB737-53A1197 FIG 3, FIG 4 DATED 2006 AUG 25.
